# SDR 06FDEA03348

- Difficulty date: September 18, 2006
- Submitted: September 18, 2006
- Operation: Air carrier
- Aircraft: N285FE
- Make and model: Boeing 727233
- Aircraft serial: 22622
- Aircraft time: 40,849 hours, 24,997 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING EXTERNAL DOUBLER REPAIR APPROX 8" BY 5.5" AT STA 1232 TO STA 1240, RT S20 TO RT S21 (DOT NR 17) REPAIR REQUIRES EVALUATION FOR MAJOR/MINOR DETERMINATION AND IF THE REPAIR WAS ACCOMPLISHED PER FAA APPROVED DATA.  REMOVED EXISTING DOUBLER AT STA 1232 TO STA 1240 STR 20R TO STR 21R AND REPAIRED   IAW SRM 53-30-3 FIG 24.
